# SDR DALA2024031903482

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 22,877 hours, 2,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 34 ABC INOP. RE-SEATED CONNECTORS UNDER SEAT. PERFORMED OPS TEST OF 34ABC EMER LIGHT PER A350 AMM 33-51-XX. OPS CHECKS GOOD. MEL/PLAC REMOVED. OK FOR SVC. (LP# 5294935)
